Follow
Benjamin Gess
Benjamin Gess
Bielefeld University & Max Planck Institute for Mathematics in the Sciences, Leipzig
Verified email at math.uni-bielefeld.de - Homepage
Title
Cited by
Cited by
Year
Random attractors for a class of stochastic partial differential equations driven by general additive noise
B Gess, W Liu, M Röckner
Journal of Differential Equations 251 (4-5), 1225-1253, 2011
1392011
Convergence rates for the stochastic gradient descent method for non-convex objective functions
B Fehrman, B Gess, A Jentzen
Journal of Machine Learning Research 21 (136), 1-48, 2020
1102020
Random attractors for degenerate stochastic partial differential equations
B Gess
Journal of Dynamics and Differential Equations 25 (1), 121-157, 2013
772013
Long‐Time Behavior, Invariant Measures, and Regularizing Effects for Stochastic Scalar Conservation Laws
B Gess, PE Souganidis
Communications on Pure and Applied Mathematics 70 (8), 1562-1597, 2017
732017
Strong solutions for stochastic partial differential equations of gradient type
B Gess
Journal of Functional Analysis 263 (8), 2355-2383, 2012
732012
Synchronization by noise
F Flandoli, B Gess, M Scheutzow
Probability Theory and Related Fields 168, 511-556, 2017
712017
The global random attractor for a class of stochastic porous media equations
WJ Beyn, B Gess, P Lescot, M Röckner
Communications in Partial Differential Equations 36 (3), 446-469, 2010
712010
The Jain–Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory
PK Friz, B Gess, A Gulisashvili, S Riedel
642016
Random attractors for singular stochastic evolution equations
B Gess
Journal of Differential Equations 255 (3), 524-559, 2013
642013
Random attractors for stochastic porous media equations perturbed by space–time linear multiplicative noise
B Gess
612014
Well-posedness of nonlinear diffusion equations with nonlinear, conservative noise
B Fehrman, B Gess
Archive for Rational Mechanics and Analysis 233 (1), 249-322, 2019
592019
Strong convergence rates for explicit space-time discrete numerical approximations of stochastic Allen-Cahn equations
S Becker, B Gess, A Jentzen, PE Kloeden
arXiv preprint arXiv:1711.02423, 2017
57*2017
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
B Gess, M Hofmanová
The Annals of Probability 46 (5), 2495-2544, 2018
562018
Random attractors for locally monotone stochastic partial differential equations
B Gess, W Liu, A Schenke
Journal of Differential Equations 269 (4), 3414-3455, 2020
462020
Stochastic non-isotropic degenerate parabolic–hyperbolic equations
B Gess, PE Souganidis
Stochastic Processes and their Applications 127 (9), 2961-3004, 2017
462017
Scalar conservation laws with multiple rough fluxes
B Gess, PE Souganidis
arXiv preprint arXiv:1406.2978, 2014
462014
Stochastic nonlinear fokker–planck equations
M Coghi, B Gess
Nonlinear Analysis 187, 259-278, 2019
432019
Regularization by noise for stochastic Hamilton–Jacobi equations
P Gassiat, B Gess
Probability Theory and Related Fields 173 (3), 1063-1098, 2019
402019
Synchronization by noise for order-preserving random dynamical systems
F Flandoli, B Gess, M Scheutzow
382017
Multi-valued, singular stochastic evolution inclusions
B Gess, JM Tölle
Journal de Mathématiques Pures et Appliquées 101 (6), 789-827, 2014
362014
The system can't perform the operation now. Try again later.
Articles 1–20